Drug hypersensitivity syndrome in a patient receiving vismodegib

Thomas Lam, Stephen Wolverton, Carrie L. Davis

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
JournalJournal of the American Academy of Dermatology
Volume70
Issue number3
DOIs
StatePublished - Mar 2014

Fingerprint

HhAntag691
Local Neoplasm Recurrences
Drug Hypersensitivity Syndrome
Anilides
Pyridines
Basal Cell Carcinoma
Skin Neoplasms
Oral Administration

ASJC Scopus subject areas

  • Dermatology

Cite this

Drug hypersensitivity syndrome in a patient receiving vismodegib. / Lam, Thomas; Wolverton, Stephen; Davis, Carrie L.

In: Journal of the American Academy of Dermatology, Vol. 70, No. 3, 03.2014.

Research output: Contribution to journalArticle

@article{25563065846145e6bd3c0ea6a90d5432,
title = "Drug hypersensitivity syndrome in a patient receiving vismodegib",
author = "Thomas Lam and Stephen Wolverton and Davis, {Carrie L.}",
year = "2014",
month = "3",
doi = "10.1016/j.jaad.2013.11.018",
language = "English",
volume = "70",
journal = "Journal of the American Academy of Dermatology",
issn = "0190-9622",
publisher = "Mosby Inc.",
number = "3",

}

TY - JOUR

T1 - Drug hypersensitivity syndrome in a patient receiving vismodegib

AU - Lam, Thomas

AU - Wolverton, Stephen

AU - Davis, Carrie L.

PY - 2014/3

Y1 - 2014/3

UR - http://www.scopus.com/inward/record.url?scp=84894196226&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84894196226&partnerID=8YFLogxK

U2 - 10.1016/j.jaad.2013.11.018

DO - 10.1016/j.jaad.2013.11.018

M3 - Article

C2 - 24528922

AN - SCOPUS:84894196226

VL - 70

JO - Journal of the American Academy of Dermatology

JF - Journal of the American Academy of Dermatology

SN - 0190-9622

IS - 3

ER -